# SDR VNAA2025050800022

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00206566 DISCREPANCY: PAX DOOR KICKPLATE ANGLE PN SH670-31875-1 REQUIRES R&R DUE TO EXCESSIVE CORROSION. CORRECTIVE ACTION: REMOVED CORRODED KICKPLATE. REPLACED CORRODED PAX DOOR KICKPLATE BY LOCATING AND DRILLING A NEW SERVICEABLE PAX DOOR KICKPLATE ANGLE PN: SH670-31875-7S IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR KICKPLATE ANGLE PN: SH670-31875-7S IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
